# SDR CALA2023102703203

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 64,911 hours, 21,216 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L GEN CONT OFF LIGHT SWITCH CYCLED RESET L GE N CONT SWITCH PER QRH CREW STATED NO EICAS MSGS PRESENT AND RESET WAS SUCCESSFUL. PERFORMED BPCU BIT PROCEEDURE IAW B757 FIM 24-20 TREE 801. NO FAULT MSGS RECORDED. A/C OK FOR SERVICE
